IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev OPE Conf / Next OPE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on OptoElectronics (OPE) [schedule] [select]
Chair Kensuke Ogawa (Fujikura)
Vice Chair Kazutoshi Kato (Kyushu Univ.)
Secretary Takaaki Ishigure (Keio Univ.), Eiji Yagyu (Mitsubishi Electric)
Assistant Atsushi Aratake (NTT), Katsumi Nakatsuhara (Kanagawa Inst. of Tech.)

Conference Date Thu, Dec 8, 2016 12:25 - 17:25
Fri, Dec 9, 2016 09:00 - 14:45
Topics  
Conference Place  
Transportation Guide http://www.i-syokokai.or.jp/about/access.html
Contact
Person
Takaaki Ishigure

Thu, Dec 8 AM  SiPH Invited Talks1
12:25 - 14:00
  12:25-12:30 Opening Address ( 5 min. )
(1) 12:30-13:00 SiPH Invited 1
Hiroaki Inoue (Oclaro Japan)
(2) 13:00-13:30 SiPH Invited 2
"TBA"
(3) 13:30-14:00 SiPH Invited 3
""
Kensuke Ogawa (Fujikua)
  14:00-14:15 Break ( 15 min. )
Thu, Dec 8 PM  OPE1
Chair: Taro Arakawa (Yokohama National Univ.)
14:15 - 15:30
(4) 14:15-14:40 Effects of Fabrication Variation on the Performance of Silicon Waveguide Devices Tsuyoshi Horikawa (PETRA/AIST), Daisuke Shimura, Jun Ushida, Yohei Sobu, Akemi Shiina, Masatoshi Tokushima, Seok-Hwan Jeong, Keizo Kinoshita, Tohru Mogami (PETRA)
(5) 14:40-15:05 Polymer waveguide based spot-size converter for Si photonics chips Kazuki Yasuhara (Keio Univ.), Feng Yu (Huawei Technologies Japan), Takaaki Ishigure (Keio Univ.)
(6) 15:05-15:30 Core position control in the Mosquito method for fabricating polymer optical waveguides applying to 3-dimensional writing Kumi Date, Takaaki Ishigure (Keio Univ.)
  15:30-15:45 Break ( 15 min. )
Thu, Dec 8 PM  OPE2
15:45 - 17:25
(7) 15:45-16:10 [Invited Talk]
Wavelength selective switching devices for uncoupled SDM network
Kenya Suzuki, Keita Yamaguchi, Mitsumasa Nakajima, Takashi Goh, Yuichiro Ikuma, Kota Shikama, Yuzo Ishii, Mikitaka Itoh, Mitsunori Fukutoku, Toshikazu Hashimoto, Yutaka Miyamoto, Kazunori Seno (NTT)
(8) 16:10-16:35 Bandwidth Limitation of Arbitrary Wavelength Converter Employing Cascade of Sum Frequency Mixing and Difference Frequency Mixing in Periodically Poled Lithium Niobate Yutaka Fukuchi, Tomotaka Kimura (Tokyo Univ. of Science)
(9) 16:35-17:00 Wavelength characteristics of a Si3N4 waveguide resonator with distributed Bragg reflectors for optical tunable filters having ferro-electric liquid crystal Sho Inamori, Kentaro Sakakibara, Masayuki Takeda (kanagawa Inst. of Tech.), Noritsugu Yamamoto (AIST), Katsumi Nakatsuhara (kanagawa Inst. of Tech.)
(10) 17:00-17:25 Proposal of optical carrier converter by using Raman scattering in silicon photonic wire waveguide Tomohiro Kita, Hirohito Yamada (Tohoku Univ.)
Fri, Dec 9 AM  SiPH Invited 2
09:00 - 10:05
(11) 09:00-09:30 SiPH Invited 4
"TBA"
(12) 09:30-10:00 SiPH Invited 5
""
Koji Yamada (AIST)
  10:00-10:05 Break ( 5 min. )
Fri, Dec 9 PM 
10:05 - 10:50
(13) 10:05-10:50 SiPH Panel Session
  10:50-11:05 Break ( 15 min. )
Fri, Dec 9 PM  OPE3
11:05 - 12:20
(14) 11:05-11:30 Analytical and Experimental Investigation of a 2-stage Cascaded Silicon Photonic polarization beam splitter based on Mach Zehnder Delay Interferometers Kohei Morita, Hiroyuki Uenohara (Tokyo Tech)
(15) 11:30-11:55 Experimental investigation for performance improvement of a Si photonic optical serial-to-parallel converter with variable-ratio optical coupler Keigo Aramaki, Hiroyuki Uenohara (Tokyo Tech)
(16) 11:55-12:20 1.3-μm DFB Laser μ-platform; Light source suitable for silicon photonics Takanori Suzuki, Koichiro Adachi, Kohichi R Tamura, Akira Nakanishi, Kazuhiko Naoe, Kouji Nakahara, Shigehisa Tanaka (Oclaro Japan)
  12:20-13:25 Lunch Break ( 65 min. )
Fri, Dec 9 PM  OPE4
13:25 - 14:45
(17) 13:25-13:50 Proposal of Multimode Interference-Type Electroabsorption Optical Modulator with High Extinction Ratio Daisuke Okitsu, Yu Yamano (Yokohama National Univ.), Joo-Hyong Noh (kaonto Gakuin Univ.), Taro Arakawa (Yokohama National Univ.)
(18) 13:50-14:15 Laser scanner based on beam switching methode on a silicon photonics integrated circuit Daisuke Inoue, Tadashi Ichikawa, Akari Kawasaki, Tatsuya Yamashita (TCRDL)
(19) 14:15-14:40 Basic Study on Wavelength Dependece of Optical Power Feeding Efficiency Motoharu Tanizawa, Takeo Maruyama (Kanazawa Univ.)
  14:40-14:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OPE Technical Committee on OptoElectronics (OPE)   [Latest Schedule]
Contact Address Takaaki Ishigure (Keio University)
3-14-1, Hiyoshi, Kohoku-ku, Yokohama, Kanagawa 223-8522 Japan
TEL +81-45-566-1593 FAX +81-45-566-1593
E-:igupiio

Eiji Yagyu (Mitsubishi Electric Corporation)
8-1-1, Tukaguchihonmachi, Amagasaki, Hyogo, 661-8661 Japan
TEL. +81-6-6497-7084 FAX. +81-6-6497-7285
E-:YagEicbbielectc

Katsumi Nakatsuhara (Kanagawa Institute of Technology)
1030 Shimoogino, Atsugi, Kanagawa 243-0292 Japan
TEL. +81-46-291-3276 FAX. +81-46-291-3276
E-:kele-it

Atsushi Aratake (NTT Device Technology Laboratories)
3-1, Morinosato Wakamiya, Atsugi, Kanagawa 243-0198 Japan
TEL. +81-46-240-4036 FAX. +81-46-240-2107
E-:aa 


Last modified: 2016-11-23 07:25:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OPE Schedule Page]   /  
 
 Go Top  Go Back   Prev OPE Conf / Next OPE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan